Alert archive / Missouri / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 221, NWS Springfield, MO

August 5, 2013Christian County, Taney County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Aug 5, 2013, 7:57 PM CDT for Christian County, Taney County, Missouri. It was in force for 48 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 5, 2013, 7:57 PM CDT (00:57 UTC)
Expired
Aug 5, 2013, 8:45 PM CDT
In force
48 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Christian County, MO, Taney County, MO

The radar

The Springfield radar (KSGF), 61 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 5, 8:07 PM CDTTSTM WND DMG4 Nne Forsyth, MOSEVERAL LARGE TREES AND POWERLINES DOWN BETWEEN FORSYTH AND TANEYVILLE.
Aug 5, 8:10 PM CDTHAIL 0.25Taneyville, MO
Aug 5, 8:14 PM CDTHAIL 0.75Forsyth, MO
Aug 5, 8:16 PM CDTHAIL 1.252 Ne Kissee Mills, MO
Aug 5, 8:34 PM CDTTSTM WND DMG1 W Rueter, MONUMEROUS TREES DOWN AT 160 IN RUETER.
Aug 5, 8:39 PM CDTTSTM WND DMGTaneyville, MOTREES REPORTED DOWN.
Aug 5, 8:50 PM CDTTSTM WND DMGProtem, MOTREES AND POWER LINES REPORTED DOWN IN AND AROUND PROTEM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.0 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2013-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2876 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2013-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 185 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2876 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
723 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
185 m²/s²
0-3 km storm-relative helicity
311 m²/s²
Significant tornado parameter
3.6
Supercell composite
17.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

869 
WUUS53 KSGF 060057
SVRSGF
MOC043-213-060145-
/O.NEW.KSGF.SV.W.0221.130806T0057Z-130806T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
757 PM CDT MON AUG 5 2013

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
  TANEY COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 845 PM CDT

* AT 753 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
  OF TANEYVILLE...AND MOVING SOUTH AT 25 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BRANSON...CHESTNUTRIDGE...EDGEWATER BEACH...FORSYTH...GARRISON...
  HOLLISTER...KIRBYVILLE...KISSEE MILLS...MERRIAM WOODS...OZARK
  BEACH...POWERSITE...PROTEM...RIDGEDALE...ROCKAWAY BEACH...RUETER...
  TANEYVILLE AND WALNUT SHADE.

THIS WARNING ALSO INCLUDES BULL SHOALS LAKE AND LAKE TANEYCOMO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3688 9325 3692 9302 3650 9279 3649 9324
TIME...MOT...LOC 0057Z 340DEG 22KT 3680 9310

HAIL...1.50IN
WIND...60MPH

$$

HATCH
3 follow-up statements
030 
WWUS53 KSGF 060121
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
821 PM CDT MON AUG 5 2013

MOC043-060132-
/O.CAN.KSGF.SV.W.0221.000000T0000Z-130806T0145Z/
CHRISTIAN MO-
821 PM CDT MON AUG 5 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CHRISTIAN COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3649 9309 3673 9307 3676 9293 3650 9279
TIME...MOT...LOC 0122Z 336DEG 18KT 3667 9301

$$

MOC213-060145-
/O.CON.KSGF.SV.W.0221.000000T0000Z-130806T0145Z/
TANEY MO-
821 PM CDT MON AUG 5 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN TANEY
COUNTY UNTIL 845 PM CDT...

AT 820 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CENTRAL TANEY
COUNTY...AND MOVING SOUTHEAST AT 20 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
KISSEE MILLS...PROTEM AND RUETER.

THIS WARNING ALSO INCLUDES BULL SHOALS LAKE AND LAKE TANEYCOMO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3649 9309 3673 9307 3676 9293 3650 9279
TIME...MOT...LOC 0122Z 336DEG 18KT 3667 9301

HAIL...1.50IN
WIND...60MPH

$$

HATCH
029 
WWUS53 KSGF 060130
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
830 PM CDT MON AUG 5 2013

MOC213-060145-
/O.CON.KSGF.SV.W.0221.000000T0000Z-130806T0145Z/
TANEY MO-
830 PM CDT MON AUG 5 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
TANEY COUNTY UNTIL 845 PM CDT...

AT 825 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CENTRAL TANEY
COUNTY...AND MOVING SOUTHEAST AT 20 MPH.

HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
PROTEM AND RUETER.

THIS WARNING ALSO INCLUDES BULL SHOALS LAKE AND LAKE TANEYCOMO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3649 9305 3669 9303 3672 9291 3650 9279
TIME...MOT...LOC 0130Z 330DEG 19KT 3663 9297

HAIL...1.25IN
WIND...60MPH

$$

HATCH
479 
WWUS53 KSGF 060145
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
845 PM CDT MON AUG 5 2013

MOC213-060155-
/O.EXP.KSGF.SV.W.0221.000000T0000Z-130806T0145Z/
TANEY MO-
845 PM CDT MON AUG 5 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TANEY COUNTY HAS
EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3649 9305 3669 9303 3672 9291 3650 9279
TIME...MOT...LOC 0145Z 330DEG 19KT 3655 9288

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 3:07 PM CDT, 4 hours 50 minutes earlier.

Area forecast discussion, Aug 5, 3:07 PM CDT, 4 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
307 PM CDT Mon Aug 5 2013

.SHORT TERM...(This Evening through Tonight)
ISSUED AT 246 PM CDT MON AUG 5 2013

Showers and thunderstorms will remain possible this evening and
overnight, as a frontal system lies over the region. This will be
the primary mode of forcing, as a bigger complex of storms evolves
over northwest Kansas. This feature is being forced by a synoptic
short wave trough, and will be the next significant weather maker
for the Ozarks.

We have better precipitation chances occurring late tonight and
into Tuesday morning, as the northwest Kansas complex eventually
spreads into the Ozarks. Therefore, its quite possible that many
areas could remain dry through tonight.

.LONG TERM...(Tuesday through Monday)
ISSUED AT 246 PM CDT MON AUG 5 2013

Flat ridge will remain in place over the southern CONUS through the
period. The Canadian upper low is expected to transit the base of
the long wave trough over eastern Canada. The stationary front
will remain along the periphery of the upper level ridge to our
southwest through Wednesday providing a mechanism for the warm,
moist air to be lifted isentropicially as the nocturnal low level
jet sets up.

As the Canadian low rounds the base of the trough on Thursday, it
will push yet another surface cold front southward into northern
Missouri. However, as the front pushes into our area, it will once
again become stationary setting up a continuation of our already
wet pattern.

When and where precipitation occurs will be dependent upon a couple
of factors.  One being the time of day that the subtle shorts waves
rotate around the upper level ridge.  These subtle waves will help
to enhance any convection that can fire.  The second factor will be
either the set up of the low level jet for nocturnal convection or
sensible heating for daytime convection.  A combination of any of
these factors could create a situation for heavy rainfall although
the models are hinting more at night time convection mainly during
the overnight hours on Wednesday and Thursday.

Needless to say, temperatures, especially daytime highs, will be a
challenge. For now, will keep temperatures at or slightly below
seasonal normals.

&&

.AVIATION...

Pilots flying in and out of the southwest Missouri airports will
need to monitor radar for showers and thunderstorms over the next
24 hours.

If a cell or a cluster of rain directly impacts an airport, then
flight conditions could fall into the MVFR and IFR category.
Otherwise, if convection does not directly affect an airfield,
then VFR conditions are expected.

A frontal system will remain in the area, causing winds to be
light and out of the south.

Cramer

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH through Tuesday evening FOR MOZ055>058-066>071-
     077>083-088>098-101>106.

KS...FLASH FLOOD WATCH through Tuesday evening FOR KSZ073-097-101.

&&

SHORT TERM...Cramer
LONG TERM...Gaede
AVIATION...Cramer
Hazardous weather outlook, Aug 5, 4:53 PM CDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
453 PM CDT MON AUG 5 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-062200-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
453 PM CDT MON AUG 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.
  LIMITED EXCESSIVE HEAT RISK.

DISCUSSION...

  ISOLATED TO SCATTERED THUNDERSTORMS WILL IMPACT THE OUTLOOK AREA
  THROUGH THIS EVENING. A FEW OF THESE STORMS WILL BECOME STRONG
  TO SEVERE CAPABLE OF PRODUCING WIND GUSTS TO 60 MPH...HAIL TO
  THE SIZE QUARTERS...FREQUENT LIGHTNING...AND TORRENTIAL RAINFALL
  RATES.

  ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE TONIGHT
  INTO TUESDAY. HEAVY RAIN AND FLASH FLOODING WILL BE POSSIBLE.

  FLOODING IS ONGOING AND WILL CONTINUE OVER PORTIONS OF EXTREME
  SOUTHEAST KANSAS AND THE MISSOURI OZARKS THROUGH TONIGHT.

  HEAT INDICES WILL REACH THE UPPER 90S TO AROUND 100 DEGREES
  ACROSS PORTIONS OF FAR SOUTHWESTERN AND SOUTHEASTERN KANSAS
  THROUGH LATE AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

  CLUSTERS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER THE
  REGION DURING THE DAY ON TUESDAY. FLOODING WILL CONTINUE TO
  BE POSSIBLE THROUGH TUESDAY.

  UNSETTLED WEATHER IS EXPECTED FOR THE REMAINDER OF THE WEEK
  INTO NEXT WEEKEND AS A FRONTAL BOUNDARY MEANDERS THROUGH THE
  AREA. CHANCES FOR THUNDERSTORMS WILL CONTINUE ON A NEAR DAILY
  BASIS...CAUSING ADDITIONAL FLOODING OVER LOCATIONS WITH
  SATURATED SOIL CONDITIONS.

  AFTERNOON HEAT INDEX VALUES MAY REACH THE MID TO UPPER 90S ON A
  DAILY BASIS THIS WEEK ACROSS EXTREME SOUTHEASTERN KANSAS AND
  WESTERN MISSOURI.

.SPOTTER INFORMATION STATEMENT...

  DUE TO THE LOCALIZED NATURE OF ANY SEVERE WEATHER SPOTTER
  ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, Aug 5, 6:49 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
649 PM CDT MON AUG 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     FLASH FLOOD      4 SE ROGERSVILLE        37.08N 93.00W
08/05/2013                   CHRISTIAN          MO   TRAINED SPOTTER

            HIGHWAY U HAS WATER OVER THE ROAD IN SEVERAL LOCATIONS.

&&

LDOOLEY
Special weather statement, Aug 5, 6:53 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
653 PM CDT MON AUG 5 2013

MOZ090-095-096-060030-
CHRISTIAN MO-DOUGLAS MO-GREENE MO-
653 PM CDT MON AUG 5 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHRISTIAN...
NORTHWESTERN DOUGLAS AND SOUTHEASTERN GREENE COUNTIES UNTIL 730 PM
CDT...

AT 648 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SOUTHEASTERN
SPRINGFIELD TO DOGWOOD...MOVING SOUTHEAST AT 20 MPH. PENNY SIZE
HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE AVA...NIXA...OZARK...SOUTHEASTERN
SPRINGFIELD AND SPARTA.

THESE STORMS ARE PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING. IN ADDITION...HEAVY RAINS MAY QUICKLY FLOOD LOW LYING
AREAS SUCH AS CREEKS...DITCHES AND UNDERPASSES. AVOID THESE AREAS
AND DO NOT CROSS FLOODED ROADS AS AUTOMOBILES CAN QUICKLY STALL.

LAT...LON 3696 9322 3717 9341 3711 9306 3709 9306
      3709 9292 3708 9290 3707 9290 3707 9282
      3704 9262 3687 9255 3688 9289
TIME...MOT...LOC 2353Z 304DEG 16KT 3709 9320 3701 9277

HATCH
Local storm report, Aug 5, 6:58 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
658 PM CDT MON AUG 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 PM     HAIL             2 SE SPRINGFIELD        37.18N 93.26W
08/05/2013  E1.00 INCH       GREENE             MO   PUBLIC

            MOSTLY DIME SIZED HAIL WITH AN OCCASIONAL QUARTER SIZE.

&&

LDOOLEY
Special weather statement, Aug 5, 7:22 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
722 PM CDT MON AUG 5 2013

MOZ096-105-060045-
DOUGLAS MO-OZARK MO-
722 PM CDT MON AUG 5 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OZARK AND WESTERN
DOUGLAS COUNTIES UNTIL 745 PM CDT...

AT 720 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES NORTHEAST OF ROME...OR 7 MILES SOUTHWEST
OF AVA...MOVING SOUTHEAST AT 25 MPH. NICKEL SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE AVA...GOODHOPE...NOBLE...ROCKBRIDGE...
ROME...SQUIRES...THORNFIELD AND WASOLA.

THIS STORM IS PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING.
IN ADDITION...HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS
CREEKS...DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS
FLOODED ROADS AS AUTOMOBILES CAN QUICKLY STALL.

LAT...LON 3669 9277 3680 9277 3681 9283 3687 9285
      3700 9267 3680 9239 3671 9244 3664 9275
TIME...MOT...LOC 0022Z 309DEG 22KT 3686 9270

HATCH
Local storm report, Aug 5, 7:29 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
729 PM CDT MON AUG 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             4 NW AVA                36.99N 92.71W
08/05/2013  E1.75 INCH       DOUGLAS            MO   TRAINED SPOTTER

&&

LDOOLEY
Local storm report, Aug 5, 7:52 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
752 PM CDT MON AUG 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0734 PM     HAIL             2 W SQUIRES             36.85N 92.66W
08/05/2013  E0.88 INCH       DOUGLAS            MO   TRAINED SPOTTER

&&

LDOOLEY

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 7:00 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Greene, Webster30 min
Aug 5, 7:22 PM CDTSpecial Weather StatementSGFDouglas23 min
Aug 5, 7:28 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark47 min
Aug 5, 7:31 PM CDTSevere Thunderstorm WarningSGFChristian, Taney44 min
Aug 5, 7:34 PM CDTFlash Flood WarningSGFChristian, Douglas, Ozark, Taney6 hr
Aug 5, 7:55 PM CDTSevere Thunderstorm WarningSGFOzark35 min
Aug 5, 8:48 PM CDTSevere Thunderstorm WarningSGFOzark, Taney27 min
Aug 6, 12:02 AM CDTAreal Flood WarningSGFChristian, Dallas, Douglas, Greene, Laclede, Webster and 1 more12 hr
Aug 6, 1:04 AM CDTSpecial Weather StatementSGFTexas41 min
Aug 6, 1:33 AM CDTFlash Flood WarningSGFCamden, Dent, Laclede, Maries, Miller, Morgan and 4 more6 hr
Aug 6, 1:33 AM CDTSpecial Weather StatementSGFBarton, Jasper, Vernon42 min
Aug 6, 1:48 AM CDTFlash Flood WarningSGFCedar, St. Clair, Vernon6 hr
Aug 6, 1:49 AM CDTSevere Thunderstorm WarningSGFVernon26 min
Aug 6, 1:55 AM CDTRiver Flood WarningSGFPulaski6 days
Aug 6, 1:55 AM CDTRiver Flood WarningSGFLaclede3 days
Aug 6, 2:12 AM CDTSpecial Weather StatementSGFCedar, St. Clair, Vernon33 min
Aug 6, 3:38 AM CDTFlash Flood Warning EmergencySGFPulaski, Texas11 hr
Aug 6, 4:19 AM CDTFlash Flood WarningSGFMaries, Miller, Morgan4 hr
Aug 6, 4:29 AM CDTFlash Flood WarningSGFLaclede, Texas, Wright4 hr
Aug 6, 5:19 AM CDTFlash Flood WarningSGFHowell6 hr
Aug 6, 5:51 AM CDTFlash Flood WarningSGFOregon, Shannon6 hr
Aug 6, 7:56 AM CDTAreal Flood Warning EmergencySGFCamden, Dent, Laclede, Maries, Miller, Phelps and 4 more12 hr
Aug 6, 10:52 AM CDTAreal Flood WarningSGFHowell12 hr
Aug 6, 12:01 PM CDTAreal Flood WarningSGFDouglas, Webster6 hr
Aug 6, 12:04 PM CDTAreal Flood WarningSGFOregon, Shannon12 hr
Aug 6, 2:59 PM CDTAreal Flood WarningSGFPulaski, Texas21 hr
Aug 6, 3:11 PM CDTRiver Flood WarningSGFShannon17 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.